# SDR 20001017SH008

- Difficulty date: September 20, 2000
- Submitted: October 17, 2000
- Operation: General aviation
- Aircraft: N4128X
- Make and model: Piper PA-34-220T
- Aircraft serial: 3449112
- Engine: Cont TSIO360KB
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Controller
- Part number: 63338811
- Part serial: AFN05427
- Condition: Loose
- Location: Linkage
- Stage of operation: IN
- How discovered: W
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESS PLAY IN ARM TO LINKAGE.  (X)
